# SDR AWXA200201170

- Difficulty date: November 20, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 47,339 hours, 34,561 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Inlet
- Part number: 314A101010
- Condition: Debonded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING C-14 CHECK, THE NR 2 ENGINE INLET WAS FOUND DELAMINATED AT THE 2 O'CLOCK POSITION APPROXIMATELY 2 INCH FORWARD OF THE AFT END. MAINTENANCE TRIMMED OUT DAMAGE; FILLED CORE WITH POTTING COMPOUND; FABRICATED A TAPERED REPAIR FILLER AND FIRE SHIELD; AND INSTALLED REPAIR PARTS IAW AWA ER 03-7111-02339-GF2.
